# SDR DHL200071741D

- Difficulty date: January 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, RIGHT WING PANEL 6527 HAS DELAMINATED AREAS ON UPPER AND LOWER SURFACES.  INSTALLED FIBERGLASS REPAIR AT RIGHT WING PANEL 6527 PER B727 SRM 51-40-8, FIG 1.  REF: N/R 2954.
